Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 4, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 12, 2014, 12:08 PM PST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2014, 12:08 PM PST (20:08 UTC)
- Expired
- Jan 14, 2014, 12:00 PM PST
- In force
- 48 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
421 WHUS76 KEKA 122008 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1208 PM PST SUN JAN 12 2014 PZZ450-455-130415- /O.EXP.KEKA.SE.W.0001.000000T0000Z-140112T2000Z/ /O.NEW.KEKA.SC.Y.0004.140112T2008Z-140113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1208 PM PST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. * WAVES...W 18 TO 20 FT AT 16 SECONDS. TONIGHT...W 14 FT AT 13 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-130415- /O.EXP.KEKA.SE.W.0001.000000T0000Z-140112T2000Z/ /O.NEW.KEKA.SC.Y.0004.140112T2008Z-140114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1208 PM PST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. * WINDS...MON AND MON NIGHT...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 20 TO 22 FT AT 16 SECONDS. TONIGHT...NW 2 TO 4 FT AT 6 SECONDS...AND NW 15 FT AT 13 SECONDS. MON...NW 3 TO 7 FT AT 6 TO 7 SECONDS...AND NW 9 TO 10 FT AT 13 SECONDS. MON NIGHT...NW 4 TO 7 FT AT 6 TO 7 SECONDS...AND NW 10 TO 11 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
8 follow-up statements
792 WHUS76 KEKA 122224 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 224 PM PST SUN JAN 12 2014 PZZ450-455-130630- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 224 PM PST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. * WAVES...W 15 FT AT 15 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-130630- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 224 PM PST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * WINDS...MON AND MON NIGHT...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 2 TO 4 FT AT 6 SECONDS...AND NW 16 FT AT 15 SECONDS. MON...NW 3 TO 6 FT AT 6 TO 7 SECONDS...AND NW 10 FT AT 13 SECONDS. MON NIGHT...NW 5 TO 6 FT AT 6 TO 7 SECONDS...AND NW 10 TO 11 FT AT 13 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
757 WHUS76 KEKA 130427 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 PM PST SUN JAN 12 2014 PZZ450-455-131100- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 827 PM PST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. * WAVES...W AROUND 12 FT NEAR 13 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-131230- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 827 PM PST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * WINDS...MON AND MON NIGHT...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...N 2 TO 4 FT AT 6 SECONDS...AND NW 13 FT AT 14 SECONDS. MON...N 3 TO 6 FT AT 6 TO 7 SECONDS...AND NW 10 FT AT 13 SECONDS. MON NIGHT...N 5 TO 6 FT AT 6 TO 7 SECONDS...AND NW 10 TO 11 FT AT 13 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
261 WHUS76 KEKA 131038 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PST MON JAN 13 2014 PZZ450-455-131845- /O.EXT.KEKA.SC.Y.0004.000000T0000Z-140114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 AM PST MON JAN 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST TUESDAY. * WAVES...W AROUND 12 FT NEAR 13 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-131845- /O.EXT.KEKA.SC.Y.0004.000000T0000Z-140114T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PST MON JAN 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST TUESDAY. * WINDS...TODAY AND TONIGHT...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...W 12 FT AT 13 SECONDS SUBSIDING TO 9 FT TUESDAY AFTERNOON. STEEP NW WAVES BUILDING TO 4 TO 6 FT AT 7 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
415 WHUS76 KEKA 131658 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PST MON JAN 13 2014 PZZ450-455-140100- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 AM PST MON JAN 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WAVES...W 10 TO 12 FT NEAR 13 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-140100- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140114T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PST MON JAN 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... * WINDS...TODAY AND TONIGHT...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...W 12 FT AT 13 SECONDS SUBSIDING TO 9 FT TUESDAY AFTERNOON. STEEP NW WAVES BUILDING TO 4 TO 6 FT AT 7 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
413 WHUS76 KEKA 132232 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PST MON JAN 13 2014 PZZ450-455-140645- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 232 PM PST MON JAN 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WAVES...W 10 TO 12 FT NEAR 13 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-140645- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140114T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PST MON JAN 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... * WINDS...TODAY AND TONIGHT...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...W AROUND 12 FT AT 13 SECONDS SUBSIDING TO 9 FT TUESDAY AFTERNOON. STEEP NW WAVES BUILDING TO 4 TO 6 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
777 WHUS76 KEKA 140441 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 PM PST MON JAN 13 2014 PZZ450-455-141100- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 841 PM PST MON JAN 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * WAVES...NW 10 FT AT 14 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-141245- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140114T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 PM PST MON JAN 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. * WINDS...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT...EASING OVERNIGHT. * WAVES...N 5 TO 7 FT AT 7 SECONDS...AND NW 10 TO 11 FT AT 14 SECONDS. TUE...NW 2 TO 4 FT AT 7 SECONDS...AND NW 10 TO 11 FT AT 14 TO 15 SECONDS. WAVES WILL SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
366 WHUS76 KEKA 141116 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 AM PST TUE JAN 14 2014 PZZ450-455-141230- /O.EXP.KEKA.SC.Y.0004.000000T0000Z-140114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 316 AM PST TUE JAN 14 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ470-475-141930- /O.EXT.KEKA.SC.Y.0004.000000T0000Z-140114T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 AM PST TUE JAN 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON TODAY... * WAVES...N 3 FT AT 7 SECONDS AND NW 9 TO 11 FT AT 15 SECONDS. NW SWELL GRADUALLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
536 WHUS76 KEKA 141632 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PST TUE JAN 14 2014 PZZ470-475-142000- /O.CON.KEKA.SC.Y.0004.000000T0000Z-140114T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PST TUE JAN 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WAVES...N 3 FT AT 7 SECONDS AND NW 9 TO 11 FT AT 15 SECONDS. NW SWELL GRADUALLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 3:29 AM PST, 8 hours 39 minutes earlier.
Area forecast discussion, Jan 12, 3:29 AM PST, 8 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 329 AM PST SUN JAN 12 2014 .SYNOPSIS...HIGH PRESSURE WILL BEGIN TO BUILD OVER NORTHWEST CALIFORNIA TODAY...HOWEVER SOME SHOWERS MAY STILL DEVELOP NORTH OF THE CAPE AS ANOTHER WEAK TROUGH APPROACHES THE COAST. DRY WEATHER WILL RETURN ON MONDAY AND LAST THROUGH THE WORK WEEK AS A STRONG RIDGE REBUILDS ALOFT. && .DISCUSSION...AS QUICKLY AS RAIN ARRIVED IN THE REGION IT HAS DEPARTED LEAVING RIDGING BUILDING BACK OVER THE WEST COAST. A WARM FRONT IS BEGINNING TO PUSH INTO THE PACIFIC NORTHWEST ON THE EAST SIDE OF THE BUILDING RIDGE AND IT MAY CLIP THE REGION LATER THIS MORNING INTO THE AFTERNOON HOURS BRINGING SOME LIGHT DRIZZLE OR SHOWERS FROM CAPE MENDOCINO NORTH. OTHERWISE THE FORECAST FOR THE NEXT WEEK IS VERY DRY ONCE AGAIN. AS THE RIDGE BUILDS EAST OFFSHORE FLOW WILL DEVELOP OVER NORTHWEST CALIFORNIA ALLOWING TEMPERATURES TO WARM AND RELATIVE HUMIDITY TO FALL. TUESDAY AND WEDNESDAY ARE CURRENTLY LOOKING LIKE THE WARMEST DAYS WITH AREAS NEAR THE COAST PUSHING INTO THE 60S AND SOME INTERIOR VALLEYS REACHING THE 70S. THIS WILL PLACE HIGH TEMPERATURES NEAR RECORD HIGHS ON THE 14TH AND 15TH. THE OFFSHORE FLOW AND VERY DRY AIRMASS WILL ALSO ALLOW THE HIGHER ELEVATIONS TO DRY OUT QUICKLY FROM THE RAINFALL ON SATURDAY ESPECIALLY IN SOUTHERN HUMBOLDT...SOUTHERN TRINITY...AND MENDOCINO COUNTIES. OFFSHORE WINDS MAY BECOME GUSTY ON THE MOUNTAIN RIDGES IN MENDOCINO COUNTY ON MONDAY AND TUESDAY POSSIBLY LEADING TO SOME SLIGHTLY ENHANCED FIRE WEATHER RISK BY TUESDAY. CURRENTLY THINKING THAT THE WINDS WILL REMAIN LIGHT ENOUGH AND THE RECENT RAIN WILL BE ENOUGH OF A RESTRICTION TO WARRANT ANY HEADLINES IN THE FIRE WEATHER FORECAST. THE RIDGE WILL BEGIN TO WEAKEN SLIGHTLY FRIDAY INTO NEXT WEEKEND AS A LARGE TROUGH DEEPENS OFF THE WEST COAST. LONG RANGE MODEL GUIDANCE INDICATES WEAKENING SYSTEMS WILL APPROACH THE COAST BEGINNING NEXT WEEKEND INTO NEXT WEEK. HOWEVER THE MODELS HAVE BEEN TRENDING TOWARD A DRIER FORECAST THAN THEY HAD JUST A COUPLE OF DAYS AGO. THUS POPS HAVE BEEN CUT TO BELOW CLIMATOLOGY IN THE EXTENDED BUT REMAIN AT LEAST MENTIONABLE. /RPA && .AVIATION...CEILINGS WILL CONTINUE TO FLUCTUATE TODAY AS MORE SHOWERS IMPACT THE REDWOOD COAST...ESPECIALLY DURING THE AFTERNOON HOURS. ADDITIONALLY...LOW-LEVEL INSTABILITY WILL ALLOW CLOUDINESS TO EXPAND OVER LAND INTO THE AFTERNOON...PARTICULARLY OVER INLAND TERRAIN N OF CAPE MENDO. FOG AND LOW CEILINGS HAVE DEVELOPED AT KUKI DUE TO RECENT RAINS AND LIGHT WINDS. CONDITIONS SHOULD IMPROVE LATER THIS MORNING AS BOUNDARY LAYER WINDS INCREASE. /SEC && .MARINE...VERY LARGE NW SWELLS GENERATED FROM A STORM SYSTEM OVER THE N PAC HAVE RAMPED UP SIGNIFICANTLY DURING THE LAST SEVERAL HOURS. HEIGHTS ARE SEVERAL FT ABOVE ENP GUIDANCE WITH CURRENT COMBINED SEAS IN EXCESS OF 25 FT. THESE SEAS ARE EXPECTED TO RAPIDLY DIMINISH THRU THE DAY...BUT HAVE CONTINUED TO POPULATE WITH SEAS ABOVE MODEL GUIDANCE THRU THE 1ST 24 HOURS OF THE FORECAST PACKAGE. THIS SWELL IS LIKELY GENERATING BREAKER HEIGHTS OF 25 TO 30 FT ALONG W AND NW FACING BEACHES WITH 15 FT BREAKERS ELSEWHERE. HAVE UPGRADED THE HIGH SURF ADVISORY TO A HIGH SURF WARNING. BOTH THE EXISTING HAZARDOUS SEAS WARNING AND THE NEW HIGH SURF WARNING EXPIRE AT NOON TODAY. EXPECT SMALL CRAFT ADVISORIES TO BE NEEDED UNTIL SEAS FURTHER SUBSIDE. A HIGH SURF ADVISORY MAY NEED TO CONTINUE INTO THE AFTERNOON HOURS AS WELL. GENERALLY LIGHT WINDS WILL CONTINUE THRU THE FORECAST PERIOD...ALTHO A BRIEF PERIOD OF INCREASED N WINDS IS EXPECTED OVER MAINLY THE OFFSHORE WATERS TONIGHT AND MON. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...HIGH SURF WARNING UNTIL NOON PST TODAY CAZ001-002. NORTHWEST CALIFORNIA COASTAL WATERS... HAZARDOUS SEAS WARNING UNTIL NOON PST TODAY PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 12, 12:00 PM PST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1200 PM PST SUN JAN 12 2014 CAZ001>004-076-132000- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1200 PM PST SUN JAN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:13 AM PST | High Surf Warning | EKA | 10 hr |
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.